MAUDE Adverse Event Report: CARDINAL HEALTH, INC. KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH, INC. KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 77100FD
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the pump seemed to be working fine for the first 10 minutes and then it started ringing, stopped, and signaled a blockage.The customer didn't see any obstructions in the disposable feeding set.They noticed that many tiny air bubbles were forming in the liquid in the tube at the pump "impellers" that move the liquid through the cassette.
 
Additional Manufacturer Narrative
H4 device manufacture date was added.The device history record (dhr) for lot 210320045 was reviewed and no anomalies related to the reported issue were observed.Five pictures were visually inspected; however, it was not possible to identify if the sample met the quality acceptance criteria through the pictures.One sample was received, and testing was performed.The reported condition could be confirmed.A root cause could not be determined with the available information.No action plan is required at this time.Staff were notified of the reported event.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20863730
Report Number1423537-2024-00334
Device Sequence Number8839320
Product Code LZH
UDI-Device Identifier10884521190825
UDI-Public(01)10884521190825(17)240131(10)210320045
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K143263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/31/2024
Device Model Number77100FD
Device Catalogue Number77100FD
Device Lot Number210320045
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown